I took Bach flowers and I feel worse…what’s going on?

Sometimes people take Bach flowers and then feel worse. Has this happened to you, or have you heard of someone else that it happened to?  You don’t know what to do?  We’re going to try to clarify any doubts you may have.

Bach flowers A slow process…

Before anything else, let me mention that generally, Bach flowers begin taking effect within 3 to 8 hours after you start taking them.  This could vary from person to person, and in some cases it could take several days.  The flowers generally create a very gentle and progressive effect, in such a way that the individual taking them, doesn’t relate their improvement with the remedy.  However, sometimes people can experience inexplicable reactions.  This is because whenever someone begins a therapeutic process, the body tends to eliminate everything that stands in its way, which creates several imbalances and emotional disorders.  This could consist of: anxiety, dizziness, fear, anguish, and frequently, sleepiness (especially when starting the treatment).  This is known as a healing crisis.

In these situations, one may feel, in some way, that their condition is worsening.  This is a good sign because it means that you are bringing to light any imbalances that may be causing your ailments, and it begins the psychic processes that will help eliminate them.  Therefore, stay calm.  These “side effects” are a good thing, and they will disappear within two or three days.  Some people stop taking the flowers after experiencing these reactions, which is a mistake because these symptoms show that the individual in on the right path towards healing.

1 Star2 Stars3 Stars4 Stars5 Stars (No Ratings Yet)
Loading...

Leave a Reply

Your email address will not be published. Required fields are marked *

Using cookies

This website uses cookies so you can have the best user experience. If you continue browsing you are giving your consent to accept our cookies policy.

ACEPTAR
Aviso de cookies